Advil Pain Reliever and Adult Fever Reducer Ibuprofen Perspective: front
Hover to Zoom
Advil Pain Reliever and Adult Fever Reducer Ibuprofen Perspective: back
Hover to Zoom
Advil Pain Reliever and Adult Fever Reducer Ibuprofen Perspective: left
Hover to Zoom
Advil Pain Reliever and Adult Fever Reducer Ibuprofen Perspective: right
Hover to Zoom
Advil Pain Reliever and Adult Fever Reducer Ibuprofen Perspective: bottom
Hover to Zoom

Advil Pain Reliever and Adult Fever Reducer Ibuprofen

4.66(8737)View All Reviews
24 ctUPC: 0030573015030
Purchase Options
$3.99 discounted from $7.99

Product Details

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it.One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Nothing's stronger on tough pain than Advil.*

*Among non-prescription analgesics HSA and FSA eligible product.

  • One bottle of 50 Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200mg for pain relief
  • Advil ibuprofen pain reliever provides powerful relief, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • Headache, minor arthritis pain, menstrual pain and back pain medication for adults and children 12 years and older
  • Take these 200mg ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet
  • HSA and FSA eligible product

Nutritional Information

Nutrition Facts
1.0 servings per container
Serving size
Amount per serving
Calories
% Daily value*
Calcium0mg0%
Iron0mg0%
Vitamin C0mg0%
*The % Daily Value (DV) tells you how much a nutrient in a serving of food contributes to a daily diet. 2,000 calories a day is used for general nutrition advice.

Ingredients
Active Ingredient : ( In : Each Tablet ) : Purpose : Ibuprofen , 200mg ( Nsaid ) * : Pain Reliever/fever Reducer , * , Nonsteroidal Anti-inflammatory Drug . Inactive Ingredients : Acetylated Monoglycerides , Colloidal Silicon Dioxide , Corn Starch , Croscarmellose Sodium , Methylparaben , Microcrystalline Cellulose , Pharmaceutical Glaze , Pharmaceutical Ink , Povidone , Pregelatinized Starch , Propylparaben , Sodium Benzoate , Sodium Lauryl Sulfate , Stearic Acid , Sucrose , Synthetic Iron Oxide , Titanium Dioxide , White Wax . .

Allergen Info
Free from Does Not Contain Declaration Obligatory Allergens.

Disclaimer
Actual product packaging and materials may contain additional and/or different ingredient, nutritional, or proper usage information than the information displayed on our website. ...

Ratings and Reviews

Smith’s Food and Drug is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.66(8737)
    5
    (6356)
    4
    (1861)
    3
    (441)
    2
    (55)
    1
    (24)